logo
Share SHARE
FONT-SIZE Plus   Neg

Teething Tablets May Be Linked To Children's Deaths

Newborn-Baby-Crying-101416-lt.jpg

Researchers find that multiple children's deaths could be linked to teething tablets. So far ten deaths have been linked to children using homeopathic teething tablets. The U.S. Food and Drug Administration has also linked "400 adverse events" associated with the tablets.

Parents with teething babies have been warned by the FDA to "stop using the products, which parents use to soothe teething babies." Hyland, the company's maker told CNN, "Hyland's has not been made aware of any data that supports the claims in the warning against our teething tablets and gels. Our understanding is that the Food and Drug Administration's investigation of these products is still ongoing. The fact is that we have not been made aware of any medical or statistical evidence to support a causal link between homeopathic teething tablets and adverse outcomes at this point. We continue to request any available information and statistics from the FDA."

The company, however, has agreed to stop distributing the products through the U.S. There has been no official recall on the product.

by RTT Staff Writer

For comments and feedback: editorial@rttnews.com

Hot Topics

0 Articles
comments powered by Disqus
Follow RTT